Follow Us

Has anyone ever taken a med then stopped and when you started taking it again...seemed to experience side effects?

I was on lexapro..then taken off...then paxil then taken off...then zoloft and it seemed to work so i took it but stopped for about 6 months thinking I could do it on my own...then when I started taking it again I began to experience like almost a foggy headed feeling, nausea, possibly increase in anxiety...I'm not sure what symptoms are actually from the med or just from the anxiety in general...
Category: Anxiety 8 years ago
chelly2011
Asked 8 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.

Hi Chelly. I personnally have similar side effects whenever I switch medication (so whenever I start a new one). The doctors keep changing them 'cause they don't work. Anyways, even if you have taken Zoloft before, in 6 months time your body has "forgotten" how to handle it, so it's basically like starting a new med entirely. Those side effects are pretty common, so I'm thinking that's what you're experiencing rather than it being symptoms of your anxiety.
RoyalPain
Answered 8 years ago
RoyalPain

If i forget for a few days and take my mess I feel a little nauseous
Tmorrison4668
Answered 8 years ago
Tmorrison4668

Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured